# SDR 048076

- Difficulty date: February 21, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 15,491 hours, 21,567 cycles
- Engine: Pwa PT6A6
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING AN INSPECTION, MAINTENANCE DISCOVERED THE LT INBOARD MAIN LANDING GEAR KEEL WAS GOUGED.  MAINTENANCE REPAIRED THE KEEL. NO TEARDOWN REPORT WILL BE REQUIRED.
